Jump to content

hardlymovin2003

Member Since 11 Jun 2007
Offline Last Active Jan 27 2014 08:06 AM

Posts I've Made

In Topic: Tanning

31 August 2010 - 12:03 AM

QUOTE (TaylorOchs @ Aug 30 2010, 10:57 PM) <{POST_SNAPBACK}>
QUOTE (hardlymovin2003 @ Aug 30 2010, 06:18 PM) <{POST_SNAPBACK}>
Hey whats up everyone? I have been on the regimen for about 11 months. Before that I had moderate to severe acne and had to go to a dermatologist and he put me on tetracyline, 10% bp wash, duac, and retin-a. My skin cleared up on this routine after about 3-5 Months but was still terrible..full of red marks and scars. The whole time I didn't even use a moisturizer and was dry all the time. Crazy I know. While I was on all of this I started tanning and my face never got tan and was just red back in 2008. I even stopped retin-a while I was tanning. Anyways I stopped all of that and went to the regimen and I'm glad I did. My skin still gets pretty dry from the regimen every once in awhile, like right now its pretty dry.

But my question is will tanning while on the regimen get my face tan aswell? Or do you think I will burn? I tan very easily so I'm hoping I can get a tan on my face aswell. Any ideas? Thanks!


I've been on the regimen for awhile now. And I tan. I went to the tanning bed today, actually. You just should use a good sunscreen that Dan recommends. Contrary to popular belief, you do tan with sunscreen on. Oh, and you should be extra careful if you're using AHA..

Start out slow. Take good care. And don't go too fast.


Thanks alot for the response.

In Topic: Tanning

30 August 2010 - 08:50 PM

bump anyone ?

In Topic: Would it be okay to Stop tetracyline?

29 January 2008 - 10:44 AM

yea i think ima go ahead and stop them and see what happens like you said i got nothing to lose here so thanks

In Topic: Would it be okay to Stop tetracyline?

29 January 2008 - 10:26 AM

bump..

In Topic: Retin-A question!!!!****!!!

16 January 2008 - 08:45 PM

Well I've been on .25 for 4 months or so along with tetracyline and bp wash in the morning with duac..i pretty much hardly ever break out except here and there like maybe once every two weeks or so and there nothing major they come and go no bigie..but i have redmarks of course but are fading pretty well..i still get dry and stuff like flakey but when should i up my dosage because i have two tubes of the next dosage .5 so when should i use it? would it help with all my redmarks better or what need a lil advice thanks!!!???!!!